Formalism of the exhaustion method in linear algebra
Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1289-1293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_6_a0,
author = {A. Ya. Belyankov},
title = {Formalism of the exhaustion method in linear algebra},
journal = {Doklady Akademii Nauk},
pages = {1289--1293},
year = {1991},
volume = {316},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a0/}
}
A. Ya. Belyankov. Formalism of the exhaustion method in linear algebra. Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1289-1293. http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a0/